# SDR AALA20090705MIA01

- Difficulty date: July 4, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 24,877 hours, 10,482 cycles
- Engine: Cfmint CFM567B27
- Engine time: 24,877 hours, 10,482 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

MIA - AIR INTERRUPT NUMBER TWO ENGINE COMPRESSOR STALL.  ENGINE GAS TEMPERATURE AT 990 DEGREES FOR EIGHT SECONDS.  EMERGENCY DECLARED, RETURNED TO MIA WITHOUT INCIDENT.  SINGLE ENGINE TIME LESS THAN 15 MINUTES.  AIRCRAFT REMOVED FROM SERVICE.  ACCOMPLISHED FLIGHT RECORDER DOWNLOAD AND INSPECTED ENGINE.  DECLARED ENGINE CHANGE.  REPLACED RIGHT ENGINE.  SYSTEM GROUND CHECK NORMAL OPERATION.
